# SDR REXA96007

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- System (JASC): 3240 · Landing Gear Brake System
- Part: Clevis Assembly
- Part number: 189422
- Condition: Broken
- Location: Lt Brake Pedal
- Part time: 11,214 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S LEFT BRAKE RUDDER PEDAL BROKE.  REMOVED AND REPLACED CAPTAIN'S LEFT FOOT PEDAL BRAKE CABLE ASSY IAW AMM CHAPTER 32.  (X)
